REAL

Items where Author is "Pinto, Manuel"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Hartung, Ferenc and Pinto, Manuel and Torres, Ricardo (2024) Uniform approximation of a class of impulsive delayed Hopfield neural networks on the half-line. Electronic Journal of Qualitative Theory of Differential Equations, 2024 (63). pp. 1-29. ISSN 1417-3875

Torres, Ricardo and Pinto, Manuel (2024) A variation of parameters formula for nonautonomous linear impulsive differential equations with piecewise constant arguments of generalized type. Electronic Journal of Qualitative Theory of Differential Equations, 2024 (20). pp. 1-25. ISSN 1417-3875

Pinto, Manuel and Torres, Ricardo and Sepulveda, Daniel (2018) Exponential periodic attractor of impulsive Hopfield-type neural network system with piecewise constant argument. Electronic Journal of Qualitative Theory of Differential Equations, 2018 (34). pp. 1-28. ISSN 1417-3875

Alvarez, Edgardo and Gómez, Adrián and Pinto, Manuel (2018) $(\omega,c)$-periodic functions and mild solutions to abstract fractional integro-differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2018 (16). pp. 1-8. ISSN 1417-3875

Coronel, Anibal and Huancas, Fernando and Pinto, Manuel (2015) Asymptotic integration of a linear fourth order differential equation of Poincaré type. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (76). pp. 1-24. ISSN 1417-3875

Chávez, Alan and Castillo, Samuel and Pinto, Manuel (2014) Discontinuous almost periodic type functions, almost automorphy of solutions of differential equations with discontinuous delay and applications. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (75). pp. 1-17. ISSN 1417-3875

Castillo, Samuel and Pinto, Manuel (2013) Dichotomy and almost automorphic solution of difference system. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (32). pp. 1-17. ISSN 1417-3875

Chiu, Kuo-Shou and Pinto, Manuel (2010) Periodic solutions of differential equations with a general piecewise constant argument and applications. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (46). pp. 1-19. ISSN 1417-3875

Pinto, Manuel (2009) Bounded and periodic solutions of nonlinear integro-differential equations with infinite delay. Electronic Journal of Qualitative Theory of Differential Equations, 2009 (46). pp. 1-20. ISSN 1417-3875

This list was generated on Fri Mar 28 13:15:52 2025 CET.